Copyright 2021 - Site designed and maintained by: Ariel Díaz De Armas

Catedrático de Universidad
(Full Professor)

Office: 2.2.A13 (Edificio Sabatini)
Phone: +34 916249977
E-Mail: This email address is being protected from spambots. You need JavaScript enabled to view it.

Curriculum Vitae: Mathematics Genealogy Project

PhD. Dissertation

  1. Problemas de perturbación de objetos espectrales discontinuos en haces matriciales, Universidad Carlos III de Madrid, Leganés, Dec 2007.

Papers in JCR Journals

  • Structured strong \(\ell\)-ifications for structured matrix polynomials in the monomial basis. F De Terán, C. Hernando, and J. Pérez. To appear in Electron. J. Linear Algebra.
  • On the consistency of the matrix equation \(X^\top AX=B\) when B is symmetric. A. Borobia, R. Canogar, and F. De Terán. To appear in Mediterr. J. Math.
  • A note on generalized companion pencils. F. De Terán and C. Hernando. RACSAM 114, article number 8 (2020).
  • Backward error and conditioning of Fiedler linearizations. F. De Terán. Math. Comp. 89 , nr. 323 (2020) 1259-1300.
  • Generic symmetric matrix pencils with bounded rank. F. De Terán, A. Dmytryshyn, and F. M. Dopico. J. Spectr. Theor.  10 (2020) 905-926.
  • Nonsingular systems of generalized Sylvester equations: an algorithmic approach. F. De Terán, B. Iannazzo, F. Poloni, and L. Robol. Numer. Lin. Alg. Appl. 26 (2019) e2261 (29 pages). Arxiv version.
  • Quadratic realizability of palindromic matrix polynomials. F. De Terán, F. M. Dopico, D. S. Mackey, and V. Perovic. Linear Algebra Appl. 567 (2019) 202-262.                       
    Also available as MIMS Eprint 2017.37.
  • A geometric description of the sets of palindromic and alternating matrix pencils with bounded rank. F. De Terán. SIAM J. Matrix Anal. Appl. 39 (2018) 1116-1134.
  • Uniqueness of solution of generalized Sylvester-like equations with rectangular coefficients. F. De Terán, B. Iannazzo, F. Poloni, and L. Robol. Linear Algebra Appl. 542 (2018) 501-521.
  • An explicit description of the irreducible components of the set of matrix pencils with bounded normal rank. F. De Terán, F. M. Dopico, and J. M. Landsberg. Linear Algebra Appl. 520 (2017) 80-103.
  • Uniqueness of solution of a generalized *-Sylvester matrix equation. F. De Terán and B. Iannazzo. Linear Algebra Appl., 493 (2016) 323-335.
  • Matrix polynomials with completely prescribed eigenstructure. F. De Terán, F. M. Dopico, and P. Van Dooren. SIAM J. Matrix Anal. App., 36 (2015) 302-328.
  • Spectral equivalence of matrix polynomials and the Index Sum Theorem. F. De Terán, F. M. Dopico, and D. S. Mackey. Linear Algebra Appl., 459 (2014) 264-333.
  • New bounds for roots of polynomials based on Fiedler companion matrices. F. De Terán, F. M. Dopico, and J. Pérez. Linear Algebra Appl., 451 (2014) 197-230.
  • Flanders' theorem for many matrices under commutativity assumptions. F. De Terán, R. Lippert, Y. Nakatsukasa, and V. Noferini. Linear Algebra Appl., 443 (2014) 120-138
  • Eigenvectors and minimal bases for some families of Fiedler-like linearizations. M. I. Bueno and F. De Terán. Lin. Multilin. Algebra 62 (2014) 39-62.
  • The solution of the equation AX+BX*=0, F. De Terán. Lin. Multilin. Algebra, 61 (2013) 1605-1628.
  • Condition numbers for inversion of Fiedler matrices, F. De Terán, F. M. Dopico, and J. Pérez. Linear Algebra Appl., 439 (2013) 944-981.
  • The solution of the equation AX+X*B=0, F. De Terán, F. M. Dopico, N. Guillery, D. Montealegre, and N. Z. Reyes. Linear Algebra Appl., 438 (2013) 2817-2860.
  • Fiedler companion linearizations for rectangular matrix polynomials, F. De Terán, F. M. Dopico, and D. S. Mackey. Linear Algebra Appl., 437 (2012) 957-991.
  • On the perturbation of singular analytic matrix functions: A generalization of Langer and Najman's results, F. De Terán. Oper. Matrices, 5 no. 4 (2011) 553-564.
  • Palindromic Companion Forms for Matrix Polynomials of Odd Degree, F. De Terán, F. M. Dopico, and D. S. Mackey. J. Comput. Appl. Math., 236 no. 6 (2011) 1464-1480.
  • Consistency and efficient solution of the Sylvester equation for *-congruence: AX + X^*B = C, F. De Terán and F. M. Dopico. Electron. J. Linear Algebra, 22 (2011) 849-863.

Docencia de Grado (curso 2019/2020)

  • Álgebra Lineal, Grado en Ingeniería Mecánica. Grupo 11.
  • Álgebra Lineal, Grado en Ing. Eléctrica. Grupos 51-52.

Docencia de Grado (curso 2018/2019)

  • Álgebra Lineal, Grado en Ingeniería Mecánica. Grupos 11-15.

Docencia de Master (curso 2019/2020)

  • Mathematics for Data Science, Master on Statistics for Data Science.

Docencia de Master (curso 2018/2019)

  • Álgebra Lineal Numérica, Master en Ingeniería Matemática.


For more information:

Personal webpage

Who's Online

We have 39 guests and no members online